# SDR DALA2018082195187

- Difficulty date: August 17, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 42,000 hours, 21,652 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON THE SIDE BOX BEAM FROM THE FIRST HOLE FORWARD OF FRAME 43, Y-1650, IN THE PASSENGER CABIN.  REPAIRED THE BOX BEAM IAW CARD 5310-01450-02B, AND SB A320-53-1251, REV 1.
